ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Chakrabarti, A and Mandal, BN and Gayen, Rupanwita (2005) The Dock Problem Revisited. In: International Journal of Mathematics and Mathematical Sciences, 2005 (21). pp. 3459-3470.

Janaki, TM and Rangarajan, Govindan (2003) Expression for a General Element of an SO(n) Matrix. In: International Journal of Mathematics and Mathematical Sciences, 2003 (49). pp. 3091-3099.

This list was generated on Sun Apr 11 12:03:25 2021 IST.